A male asked:
Disclaimer

why does my hands stay cold after binging on meth for a week-week and half?

2 doctor answers
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
This is most: likely a persistent vascular effect from the Meth. Get help, counseling and rehab before more serious systemic vascular effects occur and you have a stroke or heart attack. Good luck.
Answered on Nov 28, 2017
Dr. Jovita Anyanwu
29 years experience Internal Medicine
May be: You need to stop binging on meth.
Answered on Apr 15, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
See doc: If you believe you injected it wrong, see doc immediately as there may be some serious consequences.
2
2 thanks
A 25-year-old male asked:
Dr. John Goldman
54 years experience Rheumatology
Chemical burn: You can just tell him you were burned by chemical like HCl. Hydro Chloric Acid or other cleaning compound. The chemical burn want to be treated the sa ... Read More
1
1 comment
1
1 thank
A 30-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes: Health and child-welfare workers say the smoke is invading the bodies of addicts’ children, who are testing positive for meth after they’re taken out ... Read More
A 30-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
ER visit: If you missed the vessel or technique was not aseptic, could have local reaction / infection that might put hand at risk. Needs seen by Dr to be sure ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month